Volume 32 (1989)


1 (April), 2 (August), 3 (December)

Nishihara, K.;
Global Existence and Asymptotic Behavior of the Solution of Some Quasilinear Hyperbolic Equation with Linear Damping
pp. 343--355.
Fukagai, N. and Yoshida, K.;
An Existence Theorem for Positive Solutions of Degenerate Semilinear Elliptic Equations
pp. 357--364.
Haraoka, Y.;
Theorems of Sibuya-Malgrange Type for Gevrey Functions of Several Variables
pp. 365--388.
Khalil, R. and Deeb, W.;
One Parameter Semi-Groups of Operators of Schatten Class $C_p$
pp. 389--394.
Gopalsamy, K., Gyori, I. and Ladas, G.;
Oscillations of a Class of Delay Equations with Continuous and Piecewise Constant Arguments
pp. 395--406.
Cellina, A. and Colombo, G.;
An Existence Result for Differential Inclusions with Non-Convex Right-Hand Side
pp. 407--416.
Nawa, H. and Tsutsumi, M.;
On Blow-up for the Pseudo-Conformally Invariant Nonlinear Schrodinger Equation
pp. 417--428.
Papageorgiou, N. S.;
Existence of Optimal Controls for Nonlinear Distributed Parameter Systems
pp. 429--437.
Mahfoud, W. E.;
Asymptotic Stability of an Integrodifferential System with a Nonintegrabl Kernel
pp. 439--451.
Hara, M., Sasaki, T. and Yoshida, M.;
Tensor Products of Linear Differential Equations -- a study of exterior products of hypergeometric equations --
pp. 453--477.
Thaheem, A. B. and Mohammad, N.;
On a Functional Equation over Hilbert Spaces
pp. 479--481.
Nakagiri, S. and Yamamoto, M.;
Identification Problems for Partial Differential Equations
pp. 483--505.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles